Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2014, Article ID 416406, 10 pages
http://dx.doi.org/10.1155/2014/416406
Research Article

Axially Symmetric Vibrations of Composite Poroelastic Spherical Shell

Department of Mathematics, Kakatiya University, Andhra Pradesh 506009, Warangal, India

Received 26 December 2013; Accepted 9 March 2014; Published 28 April 2014

Academic Editor: Z.X. Guo

Copyright © 2014 Rajitha Gurijala and Malla Reddy Perati. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rajitha Gurijala and Malla Reddy Perati, “Axially Symmetric Vibrations of Composite Poroelastic Spherical Shell,” International Journal of Engineering Mathematics, vol. 2014, Article ID 416406, 10 pages, 2014. https://doi.org/10.1155/2014/416406.